Skip to Content

Servere itching after not taking my lexapro and dizepam for two weeks is this normal?

Responses (1)

sedrickusa 29 Feb 2012

I have found no material about after stopping just while using lexapro. Seek medical attention right away if any of these SEVERE side effects occur when using Lexapro:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue) https://www.drugs.com/sfx/lexapro-side-effects.html Nothing I could find about stopping either of the drugs you mentioned. This dosn't mean there is information out there about what you are experiencing, just means I couldn't find any.
Spent about 45 min. looking on different web sites.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions